# SDR 05FDEA04242

- Difficulty date: December 12, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-100
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,295 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Rod
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TEST FLIGHT WITH GEAR HANDLE UP NOSE GEAR RED LIGHT AND RED DOORS LIGHT STAYED ON.  *S/D*  CLEANED DIRT FROM AND LUBRICATED NLG DOOR SWITCH ACTUATOR RODS.  JACKED NOSE AND SWUNG GEAR.  NLG FUNCTIONALLY TESTED GOOD.  SERVICED NLG STRUT.  WORK DONE PER MM 32-61-000-15, 07-11-000-2, 12-15-025-2.
